cfaed Publications

Fuzzy answer sets approximations

Reference

Mario Alviano, Rafael Penaloza, "Fuzzy answer sets approximations" , In Theory and Practice of Logic Programming, Cambridge Univ Press, vol. 13, no. 4-5, pp. 753–767, 2013.

Bibtex

@article{alviano2013fuzzy,
title={Fuzzy answer sets approximations},
author={Alviano, Mario and Penaloza, Rafael},
journal={Theory and Practice of Logic Programming},
volume={13},
number={4-5},
pages={753--767},
year={2013},
publisher={Cambridge Univ Press}
}

Downloads

No Downloads available for this publication

Related Paths

Resilience Path

Permalink

https://cfaed.tu-dresden.de/publications?pubId=230


Go back to publications list